# SDR SWAA2018122727916

- Difficulty date: December 21, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 43,166 hours, 27,273 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 589354
- Part serial: 15163H5547
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN/EMERGENCY DECLARED, L1 COCKPIT WINDOW PANE ARCED AND CRACKED.  R&R L1 WINDOW ASSY PER MM.
